# SDR REXA2014081000800

- Difficulty date: August 10, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 24,099 hours, 21,526 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMER FLOOD LIGHT ON LT GALLEY FWD NEAR PAX DOOR IS INOPERATIVE.  NOTE LIGHTING BOARD ASSEMBLY IS GOOD IAW BENCH TEST.  R & R P9LY CONNECTOR BEHIND LT WARDROBE.  OPERATIONS CHECKED GOOD FOR LIGHT ASSEMBLY IAW AMM 33-51-00.
